# SDR DALA2025021001010

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,055 hours, 34,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 688 EMERGENCY EXIT LIGHT 'RED' AT SEAT 26D AND 18D INOP. CORRECTIVE ACTION: REPLACED LIGHT FIXTURE AT SEAT 18D PER B757 AMM 33-51. OPS OK HSR237966. REPLACED LIGHT FIXTURE AT SEAT 26D. OPS OK PER B757 AMM 33-51. (6912918)
